# SDR ASAA2017022419920

- Difficulty date: February 24, 2017
- Submitted: February 27, 2017
- Operation: Air carrier
- Aircraft: N563AS
- Make and model: Boeing 737890
- Aircraft serial: 35180
- Aircraft time: 39,197 hours, 11,771 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: False Activation
- Location: Rt A/C Pack
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RT PACK LIGHT ILLUMINATED ON RECALL. GOES OUT WITH MC RESET. GROUNDED - YES. PERFORMED CONTROLLER BITE IAW FIM 21-62 TASK 801. FAULT ON NR 2 RAM AIR ACTUATORON BITE, UNABLE TO VERIFY.
